General Letters in Mathematics

Volume 3 - Issue 2 (4) | PP: 112 - 120 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.2.4
479
36

Some Extensions on Cerone's Generalizations of Steffensen’s Inequality

Atta Abu Hany ,
Mahmoud Al Agha
Received Date Revised Date Accepted Date Publication Date
18/10/2017 18/11/2017 26/12/2017 2/1/2018
Abstract
This paper provides more extensions on Cerone's generalizations of Steffensen’s inequality with bounds involving any two subintervals. Moreover, we introduce some applications for integral mean.


How To Cite This Article
, A. A. H. & Al Agha , M. (2018). Some Extensions on Cerone's Generalizations of Steffensen’s Inequality . General Letters in Mathematics, 3 (2), 112-120, DOI:10.31559/glm2016.3.2.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.